MathSciNet Relay Station
MathSciNet bibliographic data
MR2120273 49J52 (46N10 90C31)
Burachik, Regina Sandra; Jeyakumar, Vaithilingam A simple closure condition for the normal cone intersection formula. Proc. Amer. Math. Soc. 133 (2005), no. 6, 1741–1748.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement